Extremal rays on smooth threefolds
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 3, p. 339-361
@article{ASENS_1991_4_24_3_339_0,
     author = {Koll\'ar, J\'anos},
     title = {Extremal rays on smooth threefolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1991},
     pages = {339-361},
     doi = {10.24033/asens.1630},
     zbl = {0753.14036},
     mrnumber = {92f:14034},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1991_4_24_3_339_0}
}
Kollár, János. Extremal rays on smooth threefolds. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 3, pp. 339-361. doi : 10.24033/asens.1630. http://www.numdam.org/item/ASENS_1991_4_24_3_339_0/

[BPV] W. Barth, C. Peters and A. Van De Ven, Compact Complex Surfaces, Springer, 1984. | MR 86c:32026 | Zbl 0718.14023

[B] E. Brieskorn, Rationale Singularitäten komplexer Flächen (Invt. Math., Vol. 4, 1968, pp. 336-358). | MR 36 #5136 | Zbl 0219.14003

[C] S. D. Cutkosky, Elementary Contractions of Gorenstein Threefolds (Math. Ann., Vol. 280, 1988, pp. 521-525). | MR 89k:14070 | Zbl 0616.14003

[E] L. Ein, Hilbert Scheme of Smooth Space Curves (Ann. scient. Éc. Norm. Sup., Vol. 19, 1986, pp. 469-478). | Numdam | MR 88c:14009 | Zbl 0606.14003

[F] T. Fujita, Semipositive line bundles (J. Fac. Sci. Univ. Tokyo, Vol. 30, 1983, pp. 353-378). | MR 85f:32051 | Zbl 0561.32012

[G] A. Grothendieck, Fondements de la Géométrie Algébrique, Secrétariat Math., Paris, 1962. | Zbl 0239.14002

[H] R. Hartshorne, Algebraic Geometry, Springer, 1977. | MR 57 #3116 | Zbl 0367.14001

[HP] W. Hodge and D. Pedoe, Methods of Algebraic Geometry, Cambridge Univ. Press, 1952.

[HR] H. Hironaka and H. Rossi, On the Equivalence of Embeddings of Exceptional Complex Spaces (Math. Ann., Vol. 156, 1964, pp. 313-333). | MR 30 #2011 | Zbl 0136.20801

[Ma] H. Matsumura, Commutative Algebra, second edition, Benjamin/Cummings, 1980. | MR 82i:13003 | Zbl 0441.13001

[MM] Y. Miyaoka and S. Mori, A Numerical Criterion for Uniruledness (Ann. of Math., Vol. 124, 1986, pp. 65-69). | MR 87k:14046 | Zbl 0606.14030

[M 1] S. Mori, Projective Manifolds with Ample Tangent Bundles (Ann. of Math., Vol. 110, 1979, pp. 593-606). | MR 81j:14010 | Zbl 0423.14006

[M 2] S. Mori, Threefolds whose Canonical Bundles are not Numerically Effective (Ann. of Math., Vol. 116, 1982, pp. 133-176). | MR 84e:14032 | Zbl 0557.14021

[Mu] D. Mumford, The Topology of Normal Singularities of an Algebraic Surface and a Criterion for Simplicity (Publ. Math. I.H.E.S., Vol. 9, 1961, pp. 5-22). | Numdam | MR 27 #3643 | Zbl 0108.16801

[N] V. V. Nikulin, Algebraic Threefolds and Diagram Method (Math. USSR Izv., to appear).

[S] E. Sato, On a Criterion of Uniruledness in Positive Characteristic, preprint, 1989.